Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The tensor product of commutative semigroups


Author: Pierre-Antoine Grillet
Journal: Trans. Amer. Math. Soc. 138 (1969), 281-293
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9947-1969-0237688-1
MathSciNet review: 0237688
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1961; reprint 1964. MR 0132791 (24:A2627)
  • [2] -, The algebraic theory of semigroups, Vol. 2, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1967.
  • [3] P. M. Cohn, Universal algebra, Harper and Row, New York, 1965. MR 0175948 (31:224)
  • [4] P. Dubreil, Contribution à la théorie des demi-groupes, Mém. Acad. Sci. Inst. France (2) 63 (1941), 52 pp. MR 0016424 (8:15a)
  • [5] P. A. Grillet, The tensor product of semigroups, Trans. Amer. Math. Soc. 138 (1969), 267-280. MR 0237687 (38:5968)
  • [6] B. Mitchell, Theory of categories, Academic Press, New York, 1965. MR 0202787 (34:2647)
  • [7] L. Rédei, Theorie der endlich erzeugbaren kommutativen Halbgruppen, Hamburger Math. Einzelschriften, No. 41, Physica-Verlag, Würzburg, 1963. MR 0161926 (28:5130)
  • [8] N. Kimura, Identity $ {(xy)^n} = {x^n}{y^n}$ on semigroups, (to appear). MR 0102563 (21:1354)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237688-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society